Hey brother, I'll keep it short here.
Yes, because you are speeding up the hair's growth cycle.
Possibly. When taking fin, try to be consistent with your dose. Do not start and stop using it, as hormonal shifts are very bad for your hair. If you want to increase the dose, slowly transition to your desired amount.
Nizoral works in a completely different way then rogaine, don't worry about it man.
In regards to your hairline, you may want to look into anti-androgen's for that. Remember that on your hairline, it is not just DHT that is negatively effecting it, it is testosterone as well. This is why propecia CAN cause an increase in the recession of your hairline, and some people will claim it has "destroyed" their hairline. The testosterone that would usually be converted to DHT, is not, and as a result your testosterone (and estrogen) levels can raise. Anti-androgen's reduce the effects of DHT AND testosterone on the hair follicle.